CureZone   Log On   Join
Re: Drastic weight gain after ssris
 
azurefields Views: 2,389
Published: 7 years ago
 
This is a reply to # 2,276,917

Re: Drastic weight gain after ssris


Hi #199,

I gained quite a lot of weight upon starting with iodine. That was a bit over 3 months ago. I have been researching and reading up since then for the answer. I've been reading up on topics like using Iodine and/or progesterone for hormone receptor repair.

I know you're thinking it's not the Iodine that made you gain but hear me out.

The answer I've settled on as to why I've gained so much in such a short time is that Iodine works to repair the hormone receptors that have been depressed and overloaded with toxins and aren't working properly.

However, while it's in the process of repairing the impaired receptors, the receptors are producing hormones that creates an imbalance, water retention and doubling of fat cells.

Eventually, once the iodine has saturated the receptors, your hormones will start working properly again and you'll be balanced. You'll drop the weight you gained and find it easier to lose unwanted fat.

The biggest and most important takeaway I'm getting from my research is that if you stop the process while in the middle of repairing your receptors, then you'll end up on a state of perpetual unbalance and you won't be able to lose weight.

I'm wondering if you're in just such a perpetual unbalanced state because you haven't finished the job of repairing.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.937 sec, (1)